RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1953, Volume 8, Issue 6(58)  


Fourier transforms of rapidly increasing functions and questions of uniqueness of the solution of Cauchy's problem
I. M. Gel'fand, G. E. Shilov
3
The optical-mechanical analogy
Yu. B. Rumer
55
On the factorization of polynomials by iterative methods
A. C. Aitken
71

Scientific notes and problems
On a method of solution of algebraic equations
A. Ya. Belostotskii
87
On the asymptotic behavior of the eigenvalues of the Laplace operator
S. I. Grinberg
97
On a case of almost periodicity of a solution of an ordinary differential equation of 1st order
B. P. Demidovich
103
Isomorphic mapping of topological groups into a direct product of groups satisfying the first countability axiom
G. I. Kats
107
Generalization of a theorem of F. Riesz
Yu. T. Medvedev
115
On the application of completely and absolutely monotone sequences to the problem of moments
A. A. Nudelman
119
An extremal problem from the theory of convex curves
Yu. G. Reshetnyak
125
The resultant of two characteristic equations
V. A. Tartakovskii
127
On some equivalent conditions of convergence of series and integrals
P. L. Ul'yanov
133
On completeness of a trigonometric system
K. Shaidukov
143
On the stability of the solution of a non-linear system of equations
S. N. Shimanov
155

Mathematical Events in the USSR
Meetings of the Town's Mathematical Seminar in Leningrad
159
Fourth Mathematical Competition in Stalingrad
V. S. Potapov, I. G. Mikhailov
163
First Mathematical Competition in Dzaudzhikau
F. S. Churikov
169

Reviews and Bibliography
A. G. Kurosh, The theory of groups (review)
S. N. Chernikov
173

Letters to the Editor
Additions and corrections to the paper “Differential inequalities and some questions of the distribution of zeros of entire and single-valued analytic functions”
N. N. Meiman
177
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019